Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle


Author: Robert Hermann
Journal: Proc. Amer. Math. Soc. 11 (1960), 236-242
MSC: Primary 57.00; Secondary 53.00
MathSciNet review: 0112151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France vol. 4 (1956) pp. 251-281.
  • [2] E. Cartan, Géométrie des espaces de Riemann, Paris, Gauthier-Villars, 1946.
  • [3] C. Chevalley, Theory of Lie groups, I, Princeton, 1946.
  • [4] C. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de Topologie, Bruxelles, 1950, pp. 29-55.
  • [5] S. Kobayashi, On connections of Cartan, Canad. J. Math. vol. 8 (1956) pp. 145-156.
  • [6] R. Lashof, Classification of fibre bundles by the loop space of the base, Ann. of Math. vol. 64 (1956) pp. 436-446.
  • [7] B. Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. vol. 69 (1959) pp. 119-131.
  • [8] N. Steenrod, Topology of fibre bundles, Princeton Mathematical Series, vol. 14, Princeton, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00, 53.00

Retrieve articles in all journals with MSC: 57.00, 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0112151-4
PII: S 0002-9939(1960)0112151-4
Article copyright: © Copyright 1960 American Mathematical Society